Geometric Study of the Weak Equilibrium in a Weighted Case for a Two-Dimensional Competition Game

López González, M. Dolores; Rodrigo Hitos, Javier y Sánchez, José Manuel (2013). Geometric Study of the Weak Equilibrium in a Weighted Case for a Two-Dimensional Competition Game. "American Journal of Operations Research", v. 3 (n. 3); pp. 337-341. ISSN 2160-8830. https://doi.org/10.4236/ajor.2013.33030.

Descripción

Título: Geometric Study of the Weak Equilibrium in a Weighted Case for a Two-Dimensional Competition Game
Autor/es:
  • López González, M. Dolores
  • Rodrigo Hitos, Javier
  • Sánchez, José Manuel
Tipo de Documento: Artículo
Título de Revista/Publicación: American Journal of Operations Research
Fecha: 23 Mayo 2013
Volumen: 3
Materias:
Palabras Clave Informales: Game Theory; Approximated Equilibrium; Location; Computational Geometry; Convex Hull
Escuela: E.T.S.I. Caminos, Canales y Puertos (UPM)
Departamento: Matemática e Informática Aplicadas a la Ingeniería Civil [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (100kB) | Vista Previa

Resumen

In this work, an improvement of the results presented by [1] Abellanas et al. (Weak Equilibrium in a Spatial Model. International Journal of Game Theory, 40(3), 449-459) is discussed. Concretely, this paper investigates an abstract game of competition between two players that want to earn the maximum number of points from a finite set of points in the plane. It is assumed that the distribution of these points is not uniform, so an appropriate weight to each position is assigned. A definition of equilibrium which is weaker than the classical one is included in order to avoid the uniqueness of the equilibrium position typical of the Nash equilibrium in these kinds of games. The existence of this approximated equilibrium in the game is analyzed by means of computational geometry techniques.

Más información

ID de Registro: 33236
Identificador DC: http://oa.upm.es/33236/
Identificador OAI: oai:oa.upm.es:33236
Identificador DOI: 10.4236/ajor.2013.33030
URL Oficial: http://www.scirp.org/journal/PaperInformation.aspx?PaperID=31666
Depositado por: Memoria Investigacion
Depositado el: 09 Feb 2015 17:05
Ultima Modificación: 09 Feb 2015 17:05
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM